# SDR DALA2017011200271

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 66,354 hours, 47,855 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FINCTIONAL CHECK, FOUND TAILCONE CAM ASSEMBLE WORN. REPLACED CAM ASSY BASE IAW MD88 AMM 53-53-02 REQUIED INSPECTION COMPLETE.   (LP2846437)
